Heavy Snow, Delaware
- When
- February 21, 6:00 PM EST to February 22, 5:00 AM EST
- Where
- Delaware forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.917, -75.399 (the zone’s center; the record gives no point)
A winter storm dropped 3 to 6 inches of snow in and around the local Philadelphia area and 1 to 3 inches of snow across Berks, Upper Montgomery and Bucks Counties. m.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A winter storm dropped 3 to 6 inches of snow in and around the local Philadelphia area and 1 to 3 inches of snow across Berks, Upper Montgomery and Bucks Counties. The snow began during the evening of the 21st, fell at its heaviest around Midnight EST on the 22nd and ended from northwest to southeast between 3 a.m. EST and 6 a.m EST on the 22nd. Because the heaviest snow fell at an opportune time and the snow was over before the heart of the morning commute, road crews had a relatively easy time removing the snow and having main roadways clear. | |Representative snowfall included 6.0 inches at the Philadelpbia International Airport, 5.7 inches in Clifton Heights (Delaware County), 5.3 inches in West Caln (Chester County) and Media (Delaware County), 5.2 inches in Drexel Hill (Delaware County), 5.1 inches in East Nantmeal (Chester County), 5.0 inches in Wynnewood (Montgomery County), 4.4 inches in Downingtown (Chester County), 4.3 inches in Brookhaven (Delaware County) and King of Prussia (Montgomery County), 4.0 inches at the Franklin Institute in Philadelphia, 3.5 inches in West Goshen (Chester County), 3.3 inches in Eaglesville (Montgomery County), 2.5 inches in Reading (Berks County), 2.4 inches in Bensalem and Feasterville (Bucks County) and 1.4 inches in Furlong (Bucks County).
The winter storm was caused by the second in a series of low pressure systems that moved quickly west to east across the United States. This low pressure system moved eastsoutheast from Illinois on the morning of the 21st to near Cincinnati, Ohio at 7 p.m. EST on the 21st, near Raleigh, North Carolina at 1 a.m. EST and then sank south into South Carolina later that morning, The general fast motion and direction of movement kept snowfall totals in the single numbers and also prevented much snow from falling farther north in Pennsylvania.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 21, 5:33 PM EST, 27 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EST MON FEB 21 2011
.SYNOPSIS...
LOW PRESSURE WILL NEAR LOUSIVILLE KENTUCKY AT 5 PM WILL MOVE OUT
TO SEA EAST OF NORFOLK VIRGINIA TUESDAY MORNING. HIGH PRESSURE
WILL BUILD INTO THE AREA FOR TUESDAY INTO THURSDAY. LOW PRESSURE
IS FORECAST TO LIFT ACROSS THE SAINT LAWRENCE RIVER VALLEY AND
PULL A COLD FRONT THROUGH OUR AREA ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
RRQ OF PROBABLE 250 MB SPEED MAX OF 130 KTS OVER SNE THIS EVENING
COUPLED WITH THE LFQ OF THE 135 KT OHIO VALLEY SPEED MAX HEADING
FOR KORF TOMORROW MORNING IS PROBABLY THE PRIMARY DRIVER OF LIFT.
SFC WINDS IN THE WARM SECTOR ACROSS KY AT 5PM TO 30 KTS LIFTING
50+SFC DEWPOINTS OVER EVER COLDER LOW LVL WEDGE OF AIR PRESSING
SOUTHWARD THROUGH NJ AND PA BEHIND THIOS MORNINGS SNOW PRODUCTIVE
AND EASTWARD DEPARTING FIRST LOW CENTER. THE LIFT WITH THIS SECOND
LOW IS ALREADY REALIZED IN PA WITH 1/2 TO 1/2SM MDT TO HEAVY SNOW
FROM SRN CENTRAL PA THRU MUCH OF N OHIO.
SO WHILE THE 500 MB VORT IS MOVING INTO CONFLUENCE BETWEEN THE NRN
STREAM IN NEW ENGLAND AND SEPARATE OHIO VALLEY UPPER LVL JET...THE
LIFT SHOULD BE EXCELLENT OVERNIGHT AND SUSPECT 1-2/HR SNOWFALL
RATES FOR 2-4 HRS IN SRN PA/N MD.. N DEL INTO S NJ. EXACT PLACEMENT
DEFINES LARGEST AMOUNTS. WILL UPDATE WSW AT 6PM FOR TIMING.
A SUBSTANTIAL OVERNIGHT TRAVEL PROBLEM LOOMS AS TEMPS PLUNGE BELOW
FREEZING AND SNOW BEGINS WITH VERY HAZARDOUS TRAVEL EXPECTED IN
THE WARNING AND ADVY ZONES.
GUSTY NNE WINDS OF 25-30 MPH WILL CAUSE SOME DRIFTING DURING THE
NIGHT.
POSSIBLE UPGRADE AT 8 PM TO A WARNING MAY BE AHEAD FOR THE REGION
IN SE PA SW OF PHL WHERE AM CONCERNED ABOUT WIDESPREAD 6 INCH AMOUNTS.
FROM THE 330PM DISCUSSION BELOW.
THE SECOND IN A PAIRED SEQUENCE OF SURFACE LOW PRESSURE SYSTEMS WILL
PASS BY TO OUR SOUTH TONIGHT. THIS SYSTEM HAS UPPER JET SUPPORT AND
ASSOCIATED MID TO UPPER LEVEL Q-VECTOR CONVERGENCE, A MODEST AND
FAST-MOVING BUT IDENTIFIABLE TROWAL, SOME NEGATIVE EQUIVALENT
POTENTIAL VORTICITY VALUES ALOFT, SOME DECENT LOWER LEVEL
FRONTOGENESIS, A DEVELOPING MID LEVEL DRY SLOT AND SOME DECENT
ISENTROPIC LIFT AT THE I295 LEVEL. BUFKIT SOUNDINGS ARE SHOWING AN
AREA OF GOOD OMEGA AND A NEUTRAL EQUIVALENT POTENTIAL TEMPERATURE
PROFILE IN THE SNOW GROWTH REGION. THE BEST AXIS OF ALL THIS SEEMS
TO BE JUST A BIT SOUTH OF THE ATLANTIC CITY EXPRESSWAY. A COUPLE OF
FLIES IN THE SNOW ACCUMULATION OINTMENT ARE THAT TEMPERATURES OVER
THE SOUTHERN PART OF THE FORECAST AREA ARE GOING TO HAVE TO DROP A
SIGNIFICANT AMOUNT TO START ACCUMULATING SNOW AND THAT THERE APPEARS
TO BE A LAYER OF FAIRLY STRONG WINDS ABOVE THE SURFACE BUT BELOW THE
SNOW GROWTH REGION. REGARDING THE FORMER, ALL MODEL SOUNDINGS ARE
CHANGING OUR FAR SOUTHERN FORECAST AREA OVER TO SNOW BY AROUND 04Z
WITH A POSSIBLE PERIOD OF SLEET DURING THE CHANGEOVER, SO WE ARE
GOING TO ACCEPT THAT INDICATION. REGARDING THE LATTER, WE ARE
RUNNING WITH SNOW TO WATER RATIOS THAT ARE A BIT LOWER THAN THE
THERMAL PROFILE AND THE FACTORS MENTIONED ABOVE WOULD OTHERWISE
INDICATE. THIS SYSTEM MOVES QUICKLY, BUT WE THINK THERE IS ENOUGH
HERE TO ISSUE SOME WARNINGS CENTERED AROUND THE AFOREMENTIONED AXIS
WITH A BUFFER AREA OF ADVISORIES. WINDS DO NOT LOOK PARTICULARLY
ROBUST, BUT THEY SHOULD MAINTAIN A MODERATE LEVEL OVER LAND.
TEMPERATURES ARE A BLEND OF CONTINUITY AND GUIDANCE WITH A LITTLE
NOD TOWARD COLDER VALUES.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE SYSTEM EXITS TOMORROW, THEN WE GO THROUGH A PERIOD OF DRY BUT
COLD WEATHER THAT STARTS TO MODIFY ON THURSDAY. THIS WILL BE THANKS
TO A LARGE SURFACE HIGH PRESSURE SYSTEM THAT WILL DROP OUT OF CANADA
AND THEN MOVE OFF THE COAST WEDNESDAY NIGHT. LOW PRESSURE IS
FORECAST TO BE MOVING INTO THE CENTRAL MISSISSIPPI RIVER VALLEY BY
LATE THURSDAY, AND BETWEEN THAT AND A RETURN FLOW AROUND THE EXITING
HIGH WE WILL SEE A MODERATION IN TEMPERATURES AND PERHAPS SOME
ISENTROPIC LIFT PRECIPITATION. WE ARE ONLY CARRYING MODEST CHANCE
POPS FOR NOW.
TEMPERATURES DURING THE PERIOD DEVIATE FROM CONTINUITY SOME ON THE
COLD SIDE THROUGH WEDNESDAY NIGHT. TUESDAY NIGHT MAY ALLOW SOME
DECOUPLING, ESPECIALLY OF THE MOST SHELTERED AREAS. WEDNESDAY NIGHT
WOULD BE AN EXCELLENT RADIATING NIGHT IF MID AND HIGH CLOUDS DO NOT
INVADE. TEMPERATURES ON THURSDAY ARE A GUIDANCE/CONTINUITY BLEND.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE ACTIVE WEATHER PATTERN THAT HAS BEEN OCCURRING IS FORECAST TO
CONTINUE THROUGH THE LONG TERM PERIOD. ANOTHER MIXED PRECIPITATION
EVENT NORTH...MOSTLY RAIN CENTRAL...AND RAIN SOUTH IS EXPECTED FOR
THURSDAY NIGHT INTO FRIDAY. TRACK DIFFERENCES BETWEEN THE MORE
NORTHERLY-FOCUSED 12Z ECMWF AND THE SLIGHTLY MORE SOUTHERLY-
TRACKING GFS ACCOUNT FOR DIFFERENCES IN LOW LEVEL TEMPERATURES AND
THICKNESSES. FOR NOW...THE SLIGHTLY COLDER GFS WAS HEDGED TOWARD...
AND IF THIS VERIFIES THIS COULD HAVE SOME IMPORTANT CONSEQUENCES.
QUANTITATIVE PRECIPITATION AMOUNTS MAY BE RATHER HIGH WITH THIS
EVENT DUE TO STORM TRACK AND EXPECTED DURATION. SO...IF ICE AND
SLEET ARE PREFERRED PRECIPITATION-TYPES NORTH...THIS COULD BE A
SIGNIFICANT ICING EVENT THERE. USING THE GFS TIMING...PROBABILITIES
WERE LOWERED FOR FRIDAY AFTERNOON FOR MOST AREAS TO CHANCE.
EXCEPT FOR SOME RESIDUAL CLIMATOLOGICAL AND TERRAIN-INDUCED
PRECIPITATION NORTHWEST...DRY WEATHER WAS MOSTLY FORECAST FOR FRIDAY
NIGHT AND SATURDAY. HOWEVER, ANOTHER SYSTEM IS SEEN TO HEAD IN FOR
SATURDAY NIGHT AND SUNDAY...WITH PERHAPS AGAIN MIXED PRECIPITATION
NORTH, AT LEAST TO START. DRY WEATHER IS AGAIN FORECAST FOR EARLY
NEXT WEEK.
OVERALL, TEMPERATURES WERE HEDGED TOWARD COLDER NUMBERS GIVEN THE
SLIGHT PREFERENCE FOR A GENERALLY COLDER GFS SOLUTION.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AS ONE LOW PRESSURE SYSTEM CONTINUES TO MOVE AWAY FROM THE AREA,
ANOTHER ONE WILL MOVE THROUGH LATER TONIGHT AND EARLY TUESDAY
MORNING. THERE IS PLENTY OF LOW-LEVEL MOISTURE LINGERING BEHIND THE
FIRST SYSTEM, ALTHOUGH DRYING IS PUSHING INTO NORTHERN NEW JERSEY.
SOME COLDER AIR OOZING SOUTHWARD HAS BEEN PUSHING AN AREA OF MVFR
CEILINGS SOUTHWARD. WHILE THIS IS TRYING TO MIX OUT SOME THROUGH
THE AFTERNOON, PLENTY OF CLOUDS ARE EXPECTED TO LINGER AS A FRONTAL
BOUNDARY IS NOT THAT FAR TO OUR SOUTH. THIS FRONT WILL BE A CONDUIT
FOR THE NEXT SURFACE LOW TO TRACK ALONG. WE GENERALLY KEPT CEILINGS
VFR FOR MOST THROUGH THE AFTERNOON BUT DID INCLUDE SOME LOWER
CEILINGS AT TIMES ESPECIALLY FROM KPHL ON NORTHWARD. THE SURFACE
WINDS HAVE SHIFTED MORE FROM THE NORTH AND EVEN NORTHWEST, BUT WILL
TEND TO SHIFT BACK TO THE NORTHEAST AS THE NEXT STORM NEARS. THE
PRESSURE GRADIENT RELAXED ALLOWING THE WINDS TO REMAIN UNDER 10
KNOTS, HOWEVER SOMEWHAT OF A TIGHTER GRADIENT IS ALLOWING FOR THE
WINDS TO INCH UP WITH GUSTS TO ABOUT 20 KNOTS MAINLY FROM KILG TO
KMIV SOUTHWARD. THE FORECAST SOUNDINGS INDICATE THAT THERE COULD BE
SOME GUSTS TO ABOUT 20 KNOTS FARTHER NORTH MAINLY THIS EVENING, BUT
FOR NOW JUST INDICATED A HIGHER SUSTAINED WIND.
AS THE STORM SYSTEM TRACKS TO OUR SOUTH LATER TONIGHT, A SWATH OF
SNOW IS EXPECTED TO MOVE ACROSS THE AREA. ANY MIXED PRECIPITATION
SHOULD BE SOUTH OF OUR TERMINAL, ALTHOUGH CANNOT RULE OUT THAT
KMIV/KACY STARTS BRIEFLY AS SOME RAIN/SLEET. THERE LOOKS TO BE A
TIGHT GRADIENT IN THE SNOW FROM SOUTH TO NORTH. THIS PLACES KABE AND
KTTN ON THE NORTHERN EDGE OF THE STEADY SNOW. WE THEREFORE WENT
WITH HIGHER VISIBILITIES HERE AND TAPERED THE SNOW OFF QUICKER
TOWARD MORNING. FARTHER SOUTH, WENT WITH LOWER CEILINGS AND
VISIBILITIES. WE CANNOT RULE OUT A BURST OF MODERATE SNOW IN THE
VICINITY OF KPHL, KILG THEN OVER TOWARD KMIV/KACY, HOWEVER NOT
CONFIDENT JUST YET TO GO WITH VISIBILITIES QUITE THAT LOW. THE SNOW
IS EXPECTED TO TAPER OFF FAIRLY QUICKLY EARLY TUESDAY MORNING. A
NORTH TO NORTHWEST WIND IN THE WAKE OF THE SYSTEM SHOULD INCREASE
SOME WITH PERHAPS SOME GUSTS UP TO 20 KNOTS POSSIBLE. A DRIER
AIRMASS ARRIVING BEHIND THE STORM WILL ALLOW THE LOW CLOUDS TO ERODE
WITH JUST SOME STRATOCUMULUS LINGERING.
OUTLOOK...
HIGH PRESSURE BUILDS IN FOR TUESDAY NIGHT AND WEDNESDAY WITH
LESSENING WINDS. AS THIS SURFACE HIGH SLIDES OFF THE COAST WEDNESDAY
NIGHT INTO THURSDAY, A SOUTHWESTERLY FLOW DEVELOPS. THE NEXT SYSTEM
ARRIVES LATE THURSDAY NIGHT AND FRIDAY AND THIS LOOKS TO BRING A
ROUND OF RAIN TO THE AREA. HIGH PRESSURE THEN BUILDS IN FOR SATURDAY.
&&
.MARINE...
AS THE FIRST SURFACE LOW CONTINUES TO MOVE AWAY, THE PRESSURE
GRADIENT WILL BEGIN TO TIGHTEN UP AS THE NEXT SURFACE LOW APPROACHES
AND HIGH PRESSURE BUILDS ACROSS SOUTHEASTERN CANADA. THIS TIGHTENING
PRESSURE GRADIENT COUPLED WITH LOW-LEVEL CAA WILL ALLOW FOR BETTER
MIXING. THIS WILL RESULT IN ADVISORY GUSTS TONIGHT INTO TUESDAY
MORNING THEN A DIMINISHING TREND IS EXPECTED. THE OVERALL SYSTEM
DOES NOT APPEAR TO BE STRONG AND SLOW ENOUGH TO REALLY ALLOW THE
WINDS TO RAMP UP SIGNIFICANTLY, THEREFORE NO GALE FORCE WINDS ARE
EXPECTED ATTM. THE FORECAST CHALLENGE IS THE ENDING TIME OF THE
ADVISORY. BASED OFF OF FORECAST SOUNDINGS, IT LOOKS SOMEWHAT
MARGINAL OVER DELAWARE BAY AND ENDS FAIRLY QUICKLY TUESDAY. GIVEN
THE SYNOPTIC SETUP, WE WILL TRIM BACK THE END TIME OF THE ADVISORY
FOR THE BAY TO 15Z TUESDAY. THE NORTH TO NORTHEAST FLOW FOR AWHILE
WILL ALLOW SEAS TO BUILD ESPECIALLY ACROSS THE SOUTHERN WATERS.
THEREFORE, WE WILL TRIM BACK THE NORTHERN WATERS END TIME TO 17Z
TUESDAY AND THEN LEAVE THE SOUTHERN WATERS UNTIL 23Z TUESDAY AS THE
SEAS SHOULD TAKE LONGER TO SUBSIDE HERE GIVEN THE WIND TRAJECTORY.
HIGH PRESSURE BUILDS IN FOR TUESDAY NIGHT AND WEDNESDAY. AS THIS
SURFACE HIGH SLIDES OFF THE COAST WEDNESDAY NIGHT INTO THURSDAY, A
SOUTHWESTERLY FLOW DEVELOPS. THE FLOW ABOVE THE SURFACE IS FORECAST
TO STRENGTHEN, HOWEVER WAA IS ANTICIPATED TO BE OCCURRING LESSENING
THE VERTICAL MIXING OVER THE WATER. THE LOW-LEVEL WIND FIELD HOWEVER
MAY BE STRONG ENOUGH TO ALLOW FOR ADVISORY WINDS TO OCCUR FRIDAY. A
STORM SYSTEM SWINGS THROUGH LATER FRIDAY, THEN HIGH PRESSURE BUILDS
IN FOR SATURDAY.
&&
.TIDES/COASTAL FLOODING...
THE TIDES ARE RUNNING ON THE HIGHER SIDE, WHICH WAS PROBABLY
ENHANCED SOME FROM THE EARLY NORTHEASTERLY WINDS. WHILE THE
DEPARTURES HAVE DROPPED BACK A BIT, ANOTHER ROUND OF NORTHEASTERLY
WINDS IS EXPECTED TONIGHT AND TUESDAY MORNING. IF LEVELS CONTINUE TO
REMAIN ELEVATED AND THE DEPARTURES INCH UPWARD WITH THE NORTHEAST
FLOW PUSHING WATER TO THE COAST, WE MAY HAVE SOME MINOR TIDAL
FLOODING ALONG THE OCEANFRONT WITH THE LATE EVENING HIGH TIDE. THIS
ASTRONOMICAL HIGH TIDE IS HIGHER THAN THIS MORNINGS. THE STORM SURGE
GUIDANCE IS HINTING AT SOME MINOR FLOODING. THIS WILL CONTINUE TO BE
MONITORED IN THE EVENT AN ADVISORY IS NEEDED, BUT FOR NOW WILL ISSUE
A STATEMENT TO MENTION THE POSSIBILITY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 9 AM EST TUESDAY FOR PAZ067-068.
WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR PAZ070-071.
NJ...WINTER WEATHER ADVISORY UNTIL 9 AM EST TUESDAY FOR NJZ019-020-
026-027.
WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR NJZ016>018-
021>025.
DE...WINTER WEATHER ADVISORY UNTIL 9 AM EST TUESDAY FOR DEZ003-004.
WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR DEZ001-002.
MD...WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR MDZ008-012-015-
019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST TUESDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY UNTIL NOON EST TUESDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR ANZ430-431.
&&
SYNOPSIS...DELISI/DRAG/IOVINO 532P
NEAR TERM...DELISI/DRAG 532P
SHORT TERM...DELISI
LONG TERM...
AVIATION...GORSE
MARINE...GORSE
TIDES/COASTAL FLOODING...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 PM EST MON FEB 21 2011 NJZ001-007>010-015-PAZ054-055-060>062-069-222100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-BUCKS- 355 PM EST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-PAZ070-071-222100- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- GLOUCESTER-CAMDEN-CUMBERLAND-DELAWARE-PHILADELPHIA- 355 PM EST MON FEB 21 2011 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED GREATLY. NJZ019-PAZ067-068-222100- NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY- 355 PM EST MON FEB 21 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED GREATLY. DEZ003-004-NJZ020-026-027-222100- INLAND SUSSEX-DELAWARE BEACHES-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 355 PM EST MON FEB 21 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. ALSO, MINOR TIDAL FLOODING IS POSSIBLE WITH TONIGHT'S HIGH TIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED GREATLY. NJZ022>025-222100- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 355 PM EST MON FEB 21 2011 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. ALSO, MINOR TIDAL FLOODING IS POSSIBLE WITH TONIGHT'S HIGH TIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED GREATLY. NJZ012>014-222100- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 355 PM EST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. MINOR TIDAL FLOODING IS POSSIBLE WITH TONIGHT'S HIGH TIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-222100- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 PM EST MON FEB 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-222100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 355 PM EST MON FEB 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-222100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 355 PM EST MON FEB 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
4 winter weather, 2 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2011Every state in 2011This day in weather historyWarnings in Pennsylvania, February 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 284220, 284221, 284223, 284241, 284240, 284224.